MathSciNet Relay Station
MathSciNet bibliographic data
MR1152946 47D03 (35P05 47F05 60J65)
Batty, C. J. K. Asymptotic stability of Schrödinger semigroups: path integral methods. Math. Ann. 292 (1992), no. 3, 457–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement